# SDR SWAA2015042739029

- Difficulty date: March 4, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE INBD MID FLAP TE WEDGE, 30" OTBD FROM INBD EDGE BOTH SKINS DELAMINATED.  REPAIRED WEDGE IAW WO.
